RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Otradnova, Lina Sergeevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:19
Abstract pages:38
Full texts:11
References:5
E-mail:

http://www.mathnet.ru/eng/person139180
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. T. F. Barbashova, L. S. Otradnova, “Motion of a sphere colliding with a rough surface”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 5,  35–39  mathnet; Moscow University Mechanics Bulletin, 67:5-6 (2012), 105–109  scopus
2. L. S. Otradnova, “Maximum of action for Hamiltonian systems with unilateral constraints”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 4,  70–72  mathnet; Moscow University Mechanics Bulletin, 67:4 (2012), 103–104  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019